# SDR IXXA0200040S

- Difficulty date: May 8, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 73,236 hours, 28,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Part time: 73,236 hours, 28,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE LOWER SECTION AFT OF THE NOSE WHEEL WELL STATION 16 AND LONGERON 35R.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF EXTERNAL DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING DIRECTIVE EDQ27-1.
